# SDR C2XA06IA154

- Difficulty date: September 20, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 9,012 hours, 4,813 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3034, THE CREW REPORTED A STRONG ODOR LIKE SOMETHING BURNING DURING THE LAST TEN MINUTES OF THE FLIGHT WHEN THE APU BLEED WAS SELECTED, AND THE ODOR EVENTUALLY WENT AWAY. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE PACKS AND APU WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
